# SDR UALA2012090404989

- Difficulty date: August 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 64,663 hours, 22,753 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: S210T13077
- Part serial: 88
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK WENT FULL HOT IN AUTO AND STBY-C UNABLE TO STABILIZE CABIN TEMP.  TRM AIR OFF FIXED IT.  REPLACED ZONE TEMP CONTROL.
